# SDR P5CA2021010200001

- Difficulty date: January 2, 2021
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 31,525 hours, 5,366 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE HALFWAY DOWN RW 27 JUST PRIOR TO ROTATE. MCC DIRECTED TO RETURN TO CVG FOR MX INSPECTION. BIRD STRIKE AREA IS NOSE/CARGO DOOR (RT SIDE) STA 200/RWL 250 AND RWL 312. AFFECTED AREA HAS BEEN CLEANED AND INSPECTED, NO DAMAGE FOUND. ENGINES AND AIRCRAFT WALKAROUND (DVI) HAS BEEN PERFORMED. NO DAMAGE FOUND IAW B747-8 AMM 05-51-19-202-001.
